# SDR AC2A2020041013901

- Difficulty date: April 10, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N639GG
- Make and model: Agusta AW139
- Aircraft serial: 41308
- Aircraft time: 5,866 hours, 10,575 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Intermed Gearbox
- Part number: 3G6521A00232
- Part serial: HCA3715
- Condition: Worn
- Location: Tail Rotor
- Part time: 599 hours, 782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMEDIATE GEARBOX (IGB) INPUT FLANGE P/N 3G6521A00232 S/N HCA3715 WAS WORN SPLINES TO LIMITS.
